Seasonal patterns of fine-root productivity and turnover in a tropical savanna of northern Australia

X Chen, D EAMUS, Lindsay Hutley

    Research output: Contribution to journalArticleResearchpeer-review

    Abstract

    [No abstract available]
    Original languageEnglish
    Pages (from-to)221-224
    Number of pages4
    JournalJournal of Tropical Ecology
    Volume20
    Issue number2
    Publication statusPublished - 2004

    Fingerprint

    fine root
    savanna
    savannas
    turnover
    seasonal variation
    productivity
    fine roots

    Cite this

    @article{96f5aac1ecd14b2a96473e4b1074c80c,
    title = "Seasonal patterns of fine-root productivity and turnover in a tropical savanna of northern Australia",
    abstract = "[No abstract available]",
    keywords = "productivity, root, savanna, seasonal variation, spatiotemporal analysis, turnover, Australasia, Australia",
    author = "X Chen and D EAMUS and Lindsay Hutley",
    year = "2004",
    language = "English",
    volume = "20",
    pages = "221--224",
    journal = "Journal of Tropical Ecology",
    issn = "0266-4674",
    publisher = "Cambridge University Press",
    number = "2",

    }

    Seasonal patterns of fine-root productivity and turnover in a tropical savanna of northern Australia. / Chen, X; EAMUS, D; Hutley, Lindsay.

    In: Journal of Tropical Ecology, Vol. 20, No. 2, 2004, p. 221-224.

    Research output: Contribution to journalArticleResearchpeer-review

    TY - JOUR

    T1 - Seasonal patterns of fine-root productivity and turnover in a tropical savanna of northern Australia

    AU - Chen, X

    AU - EAMUS, D

    AU - Hutley, Lindsay

    PY - 2004

    Y1 - 2004

    N2 - [No abstract available]

    AB - [No abstract available]

    KW - productivity

    KW - root

    KW - savanna

    KW - seasonal variation

    KW - spatiotemporal analysis

    KW - turnover

    KW - Australasia

    KW - Australia

    M3 - Article

    VL - 20

    SP - 221

    EP - 224

    JO - Journal of Tropical Ecology

    JF - Journal of Tropical Ecology

    SN - 0266-4674

    IS - 2

    ER -